Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

51 year old missing periods, cramping and lower back ache. Tingling in the arm, palpitations and lightheadedness. Menopausal symptoms?

Hi.. I am having some concerns about some symptoms I am having. I am a 51 year old women who has not had a cycle in 4 months. I have had severe cramping and lower back ache on and off for the last 3 months. Last month I had severe pains in my arms and legs and went to the ER. I was told it was just stress . I have had some other symptoms over the past 10 years that have not been diagnosed such as lightheadedness , rapid heart beat and palpations. I have also had some tingling in my right arm--like it is falling asleep---that comes and goes. Could these all be signs of menopause?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms you are having could be related to menopause. You can get your serum FSH levels evaluated to confirm this. The tingling in the arm could be related to a vitamin B 12 deficiency. You can take the supplements to help your symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor